English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49378/84106 (59%)
Visitors : 7374998      Online Users : 50
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109343


    Title: EXTENDED CONSTANT PARTS OF BECKER-STARK'S AND SHAFER-FINK'S INEQUALITIES
    Authors: Nishizawa, Yusuke
    Keywords: Becker-Stark's inequality;Shafer-Fink's inequality;power series;monotonically increasing function;monotonically decreasing function
    Date: 2016-12
    Issue Date: 2017-01-17 09:12:19 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In this paper, we give some inequalities which are extended constant parts of Becker-Stark's and Shafer-Fink's inequality.
    Relation: Tamkang Journal of Mathematics 47(4), pp.385-391
    DOI: 10.5556/j.tkjm.47.2016.2024
    Appears in Collections:[淡江數學期刊] 第47卷第4期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML81View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback